Multiple homoclinic solutions for a class of autonomous singular systems in R2

  • Paolo Caldiroli

    SISSA, International School for Advanced Studies Via Beirut, 2-4, 34013 Trieste, Italy
  • Margherita Nolasco

    Università degli Studi dell’ Aquila Dipartimento di Matematica Pura ed Applicata Via Vetoio, Loc. Coppito, 67010 L’Aquila, Italy

Abstract

We look for homoclinic solutions for a class of second order autonomous Hamiltonian systems in R2 with a potential V having a strict global maximum at the origin and a finite set S ⊂ R2 of singularities, namely V(x) → −∞ as dist(x, S) → 0. We prove that if V satisfies a suitable geometrical property then for any kN the system admits a homoclinic orbit turning k times around a singularity ξS.

Résumé

Nous cherchons des solutions homoclines pour une classe de systèmes hamiltoniens autonomes du second ordre dans R2 définis par un potentiel V ayant un maximum global strict à l’origine et un ensemble fini S ⊂ R2 de singularités: V(x) → −∞ quand dist(x, S) → 0. Nous montrons que si V vérifie une certaine propriété géométrique, alors le système possède une orbite homocline qui tourne k fois autour d’une singularité ξS.

Cite this article

Paolo Caldiroli, Margherita Nolasco, Multiple homoclinic solutions for a class of autonomous singular systems in R2. Ann. Inst. H. Poincaré Anal. Non Linéaire 15 (1998), no. 1, pp. 113–125

DOI 10.1016/S0294-1449(99)80022-5